# SDR DXTR2015020501

- Difficulty date: January 27, 2015
- Submitted: February 5, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 9,177 hours, 7,157 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 67113311
- Condition: Corroded
- Location: Pax Door
- Part time: 9,177 hours, 7,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FORWARD, LOWER HINGE HALF ASSY CORRODED. R & R MCD LOWER HINGE IAW SRM 51-40-03 AND DWG 6611071, DWG 0003.2.  CORROSION DAMAGED WAS CONTAINED TO LOWER HINGE ONLY;  NO DAMAGE TO UPPER HINGE OR SURROUNDING FUSELAGE.
